Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A remark on analytic continuation


Author: A. F. Beardon
Journal: Proc. Amer. Math. Soc. 128 (2000), 1389-1390
MSC (1991): Primary 30B40
Published electronically: August 5, 1999
MathSciNet review: 1641641
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple example is given to show that the space of germs obtained by analytic continuation of a given germ need not be a covering space in the topological sense.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30B40

Retrieve articles in all journals with MSC (1991): 30B40


Additional Information

A. F. Beardon
Affiliation: Department of Pure Mathematics and Mathematical Statistics, University of Cambridge, 16 Mill Lane, Cambridge CB2 1SB, England
Email: A.F.Beardon@dpmms.cam.ac.uk

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05129-1
Received by editor(s): April 21, 1998
Received by editor(s) in revised form: June 25, 1998
Published electronically: August 5, 1999
Communicated by: Frederick W. Gehring
Article copyright: © Copyright 2000 American Mathematical Society